# SDR RAIA00506026

- Difficulty date: June 19, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 16,067 hours, 14,595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED ACRID FUMES, POSSIBLY ELECTRICAL, AT ROW 7.  ALSO, INDICATED AIR OUTLET AT FLOOR HOT TO AN EXTREME AT SAME LOCATION.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECK OF CABIN COOLING SYSTEM AND COULD NOT DUPLICATE PROBLEM.
